# SDR V0XD20221118001

- Difficulty date: October 24, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 45610
- Aircraft time: 39,372 hours, 31,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR BEAM CROSS SECTION UNDER FLOOR BOARD 231 FF AT FRAME 20. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM CROSS SECTION (P/N: 145-20600-603) UNDER FLOOR BOARD 231 FF IAW EMB 145 SRM 51-40-02.
